Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 21, Issue 4, October–December 2021  pp. 695–736.

Generalized Connections, Spinors, and Integrability of Generalized Structures on Courant Algebroids

Authors:  Vicente Cortés (1) and Liana David (2)
Author institution:(1) Department of Mathematics and Center for Mathematical Physics, University of Hamburg, Bundesstrasse 55, D-20146, Hamburg, Germany
(2) Institute of Mathematics Simion Stoilow of the Romanian Academy, Calea Grivitei no. 21, Sector 1, 010702, Bucharest, Romania


We present a characterization, in terms of torsion-free generalized connections, for the integrability of various generalized structures (generalized almost complex structures, generalized almost hypercomplex structures, generalized almost Hermitian structures and generalized almost hyper-Hermitian structures) defined on Courant algebroids. We develop a new, self-contained, approach for the theory of Dirac generating operators on regular Courant algebroids with scalar product of neutral signature. As an application we provide a criterion for the integrability of generalized almost Hermitian structures $(G, \mathcal J)$ and generalized almost hyper-Hermitian structures $(G, \mathcal J_{1}, \mathcal J_{2}, \mathcal J_{3})$ defined on a regular Courant algebroid $E$ in terms of canonically defined differential operators on spinor bundles associated to $E_{\pm}$ (the subbundles of $E$ determined by the generalized metric $G$).

2020 Math. Subj. Class. Primary: 53D18; Secondary: 53C15.

Keywords: Courant algebroids, generalized Kähler structures, generalized complex structures, generalized hypercomplex structures, generalized hyper-Kähler structures, generating Dirac operators.

Contents   Full-Text PDF